Cristian-Silviu Radu

Research Area

Computer mathematics

Office

Schloss Hagenberg
A-4232 Hagenberg im Mühlkreis

Room: 0.2-5

Postal Adress

Research Institute for Symbolic Computation
Johannes Kepler University
Altenberger Straße 69
A-4040 Linz, Austria

Publications

2018

Iterated Elliptic and Hypergeometric Integrals for Feynman Diagrams

J. Ablinger, J. Blümlein, A. De Freitas, M. van Hoeij, E. Imamoglu, C.G. Raab, C.-S. Radu, C. Schneider

J. Math. Phys. 59(062305), pp. 1-55. 2018. ISSN 0022-2488. arXiv:1706.01299 [hep-th]. [url]
[bib]
@article{RISC5456,
author = {J. Ablinger and J. Blümlein and A. De Freitas and M. van Hoeij and E. Imamoglu and C.G. Raab and C.-S. Radu and C. Schneider},
title = {{Iterated Elliptic and Hypergeometric Integrals for Feynman Diagrams}},
language = {english},
journal = {J. Math. Phys.},
volume = {59},
number = {062305},
pages = {1--55},
isbn_issn = {ISSN 0022-2488},
year = {2018},
note = {arXiv:1706.01299 [hep-th]},
refereed = {no},
length = {55},
url = {https://arxiv.org/abs/1706.01299}
}

2017

Iterative and Iterative-Noniterative Integral Solutions in 3-Loop Massive QCD Calculations

J. Ablinger, A. Behring, J. Blümlein, A. De Freitas, E. Imamoglu, M. van Hoeij A. von Manteuffel, C.G. Raab, C.-S. Radu, C. Schneider

In: Proc. of the 13th International Symposium on Radiative Corrections (Applications of Quantum Field Theory to Phenomenology), A. Hoang, C. Schneider (ed.)PoS (RADCOR2017) 069, pp. 1-13. 2017. ISSN 1824-8039. arXiv:1711.09742 [hep-ph]. [url]
[bib]
@inproceedings{RISC5350,
author = {J. Ablinger and A. Behring and J. Blümlein and A. De Freitas and E. Imamoglu and M. van Hoeij A. von Manteuffel and C.G. Raab and C.-S. Radu and C. Schneider},
title = {{Iterative and Iterative-Noniterative Integral Solutions in 3-Loop Massive QCD Calculations}},
booktitle = {{Proc. of the 13th International Symposium on Radiative Corrections (Applications of Quantum Field Theory to Phenomenology)}},
language = {english},
volume = {PoS (RADCOR2017) 069},
pages = {1--13},
isbn_issn = {ISSN 1824-8039},
year = {2017},
note = {arXiv:1711.09742 [hep-ph]},
editor = {A. Hoang and C. Schneider},
refereed = {no},
length = {13},
url = {https://pos.sissa.it/290/069/pdf}
}

Rogers-Ramanujan Functions, Modular Functions, and Computer Algebra

Peter Paule, Cristian-Silviu Radu

In: Advances in Computer Algebra - In Honour of Sergei Abramov's 70th Birthday, C. Schneider and E. Zima. (ed.), pp. 1-41. 2017. Springer, 1019-7168 . [pdf]
[bib]
@incollection{RISC5475,
author = {Peter Paule and Cristian-Silviu Radu},
title = {{Rogers-Ramanujan Functions, Modular Functions, and Computer Algebra}},
booktitle = {{Advances in Computer Algebra - In Honour of Sergei Abramov's 70th Birthday}},
language = {english},
pages = {1--41},
publisher = {Springer},
isbn_issn = {1019-7168 },
year = {2017},
editor = {C. Schneider and E. Zima.},
refereed = {yes},
length = {41}
}

2016

An Algorithm to Prove Algebraic Relations Involving Eta Quotients

Cristian-Silviu Radu

Annals of Combinatorics, pp. 1-16. 2016. 0218-0006. to appear. [pdf]
[bib]
@article{RISC5312,
author = {Cristian-Silviu Radu},
title = {{An Algorithm to Prove Algebraic Relations Involving Eta Quotients}},
language = {english},
journal = {Annals of Combinatorics},
pages = {1--16},
isbn_issn = { 0218-0006},
year = {2016},
note = {to appear},
refereed = {yes},
length = {16}
}

A New Witness Identity for $11|p(11n+6)$

Peter Paule, Cristian-Silviu Radu

In: status submitted, , pp. -. 2016. [pdf]
[bib]
@inproceedings{RISC5329,
author = {Peter Paule and Cristian-Silviu Radu},
title = {{A New Witness Identity for $11|p(11n+6)$}},
booktitle = {{status submitted}},
language = {english},
pages = {--},
isbn_issn = { },
year = {2016},
editor = { },
refereed = {yes},
length = {11}
}

Inverse Inequality Estimates with Symbolic Computation

Christoph Koutschan and Martin Neumüller and Cristian-Silviu Radu

Advances in Applied Mathematics, pp. 1-23. 2016. 0196-8858. [pdf]
[bib]
@article{RISC5454,
author = {Christoph Koutschan and Martin Neumüller and Cristian-Silviu Radu},
title = {{Inverse Inequality Estimates with Symbolic Computation}},
language = {english},
journal = {Advances in Applied Mathematics},
pages = {1--23},
isbn_issn = {0196-8858},
year = {2016},
refereed = {yes},
length = {23}
}

2015

An Algorithmic Approach to Ramanujan-Kolberg Identities

CRISTIAN-SILVIU RADU

JSC 68(1), pp. 225-253. 2015. 0747-7171. [pdf]
[bib]
@article{RISC5069,
author = {CRISTIAN-SILVIU RADU},
title = {{An Algorithmic Approach to Ramanujan-Kolberg Identities}},
language = {english},
journal = {JSC},
volume = {68},
number = {1},
pages = {225--253},
isbn_issn = {0747-7171},
year = {2015},
refereed = {yes},
length = {33}
}

A Note on a Problem Proposed by Kim and Lisonek

Cristian-Silviu Radu

In: Computer Algebra and Polynomials, Jaime Gutierrez, Josef Schicho and Martin Weimann (ed.), Lecture notes in Computer Science , pp. 151-156. 2015. Springer, 978-3-319-15080-2.
[bib]
@incollection{RISC5156,
author = {Cristian-Silviu Radu},
title = {{A Note on a Problem Proposed by Kim and Lisonek}},
booktitle = {{Computer Algebra and Polynomials}},
language = {english},
series = {Lecture notes in Computer Science},
pages = {151--156},
publisher = {Springer},
isbn_issn = { 978-3-319-15080-2},
year = {2015},
editor = { Jaime Gutierrez and Josef Schicho and Martin Weimann},
refereed = {yes},
length = {6}
}

2013

An Extensive Analysis of the Parity of Broken 3-Diamond Partitions

CRISTIAN-SILVIU RADU, JAMES SELLERS

Journal of Number Theory 133 133(11), pp. 3703-3716. 2013. 0022-314X. [pdf]
[bib]
@article{RISC5070,
author = {CRISTIAN-SILVIU RADU and JAMES SELLERS},
title = {{An Extensive Analysis of the Parity of Broken 3-Diamond Partitions}},
language = {english},
journal = { Journal of Number Theory 133},
volume = {133},
number = {11},
pages = {3703--3716},
isbn_issn = {0022-314X},
year = {2013},
refereed = {yes},
length = {14}
}

Congruences Modulo Squares of Primes for Fu's k Dots Bracelet Partitions

CRISTIAN-SILVIU RADU, JAMES SELLERS

International Journal of Number Theory 9(4), pp. 939-943. 2013. 1793-0421. [pdf]
[bib]
@article{RISC5071,
author = {CRISTIAN-SILVIU RADU and JAMES SELLERS},
title = {{Congruences Modulo Squares of Primes for Fu's k Dots Bracelet Partitions}},
language = {english},
journal = { International Journal of Number Theory},
volume = {9},
number = {4},
pages = {939--943},
isbn_issn = { 1793-0421},
year = {2013},
refereed = {yes},
length = {5}
}

Infinitely Many Congruences for Broken 2-Diamond Partitions Modulo 3

CRISTIAN-SILVIU RADU, JAMES SELLERS

Journal of Combinatorics and Number Theory 4(3), pp. 195-200. 2013. 1942-5600. [pdf]
[bib]
@article{RISC5072,
author = {CRISTIAN-SILVIU RADU and JAMES SELLERS},
title = {{Infinitely Many Congruences for Broken 2-Diamond Partitions Modulo 3}},
language = {english},
journal = {Journal of Combinatorics and Number Theory},
volume = {4},
number = {3},
pages = {195--200},
isbn_issn = {1942-5600},
year = {2013},
refereed = {yes},
length = {6}
}

2012

A proof of Subbarao's conjecture

Cristian-Silviu Radu

Journal fuer Reine und angewandte Mathematik, pp. -. 2012. 1435-5345. [pdf]
[bib]
@article{RISC4509,
author = {Cristian-Silviu Radu},
title = {{A proof of Subbarao's conjecture}},
language = {english},
journal = {Journal fuer Reine und angewandte Mathematik},
pages = {--},
isbn_issn = { 1435-5345},
year = {2012},
refereed = {yes},
length = {15}
}

The Andrews-Sellers Family of Partition Congruences

Peter Paule, Cristian-Silviu Radu

Advances in Mathematics, pp. 819-838. 2012. 0001-8708. [pdf]
[bib]
@article{RISC4550,
author = {Peter Paule and Cristian-Silviu Radu},
title = {{The Andrews-Sellers Family of Partition Congruences}},
language = {english},
journal = {Advances in Mathematics},
pages = {819--838},
isbn_issn = {0001-8708},
year = {2012},
refereed = {yes},
length = {20}
}

Proof of a conjecture by Ahlgren and Ono on the non-existence of certain partition congruences

Cristian-Silviu Radu

Transactions of the American Mathematical Society, pp. -. 2012. 1088-6850(e), 0002-9947(p) . [pdf]
[bib]
@article{RISC4551,
author = {Cristian-Silviu Radu},
title = {{Proof of a conjecture by Ahlgren and Ono on the non-existence of certain partition congruences}},
language = {english},
journal = {Transactions of the American Mathematical Society},
pages = {--},
isbn_issn = {1088-6850(e), 0002-9947(p) },
year = {2012},
refereed = {yes},
length = {15}
}

An Algorithmic Approach to Ramanujan’s Congruences and Related Problems

Cristian-Silviu Radu

RISC-JKU. PhD Thesis. 2012. [pdf]
[bib]
@phdthesis{RISC5453,
author = {Cristian-Silviu Radu},
title = {{An Algorithmic Approach to Ramanujan’s Congruences and Related Problems}},
language = {english},
year = {2012},
translation = {0},
school = {RISC-JKU},
length = {142}
}

2011

Parity results for broken k-diamond partitions and (2k+1)-cores

Silviu Radu, James Sellers

Acta Arithmetica, pp. 43-52. 2011. ISSN 0065-1036.
[bib]
@article{RISC4293,
author = {Silviu Radu and James Sellers},
title = {{Parity results for broken k-diamond partitions and (2k+1)-cores}},
language = {english},
journal = {Acta Arithmetica},
pages = {43--52},
isbn_issn = {ISSN 0065-1036},
year = {2011},
refereed = {yes},
length = {10}
}

Congruence Properties Modulo 5 and 7 for the pod Function

Silviu Radu, James Sellers

International Journal of Number Theory 8, pp. 2249-2259. 2011. 1793-7310.
[bib]
@article{RISC4510,
author = {Silviu Radu and James Sellers},
title = {{Congruence Properties Modulo 5 and 7 for the pod Function}},
language = {english},
journal = {International Journal of Number Theory},
volume = {8},
pages = {2249--2259},
isbn_issn = {1793-7310},
year = {2011},
refereed = {yes},
length = {11}
}

2010

An algorithmic approach to Ramanujan's congruences and related problems

Silviu Radu

RISC Linz. PhD Thesis. 2010.
[bib]
@phdthesis{RISC4096,
author = {Silviu Radu},
title = {{An algorithmic approach to Ramanujan's congruences and related problems}},
language = {english},
year = {2010},
translation = {0},
school = {RISC Linz},
length = {142}
}

Infinite Families of Strange Partition Congruences for Broken 2-Diamonds

Peter Paule, Silviu Radu

The Ramanujan Journal 23, pp. 409-416. 2010. ISSN 1382-4090. [pdf]
[bib]
@article{RISC4294,
author = {Peter Paule and Silviu Radu},
title = {{Infinite Families of Strange Partition Congruences for Broken 2-Diamonds }},
language = {english},
journal = {The Ramanujan Journal},
volume = {23},
pages = {409--416},
isbn_issn = {ISSN 1382-4090},
year = {2010},
refereed = {yes},
length = {8}
}

2009

An algorithmic approach to Ramanujan congruences

Silviu Radu

Ramanujan Journal 20(2), pp. 215-251. 2009. 1382-4090 . [pdf]
[bib]
@article{RISC3969,
author = {Silviu Radu},
title = {{An algorithmic approach to Ramanujan congruences }},
language = {english},
journal = {Ramanujan Journal},
volume = {20},
number = {2},
pages = {215--251},
isbn_issn = {1382-4090 },
year = {2009},
refereed = {yes},
length = {37}
}

Loading…